Flash Flood, Mohave
- When
- August 3, 3:35 AM MST to 6:00 AM MST
- Where
- Mohave County, Bullhead City
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.150, -114.567
2.5 feet of water over roads. One driver rescued.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before the first event at Aug 2, 9:45 PM MST, 5 hours 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 945 PM PDT TUE AUG 2 2005 .SYNOPSIS...HIGH PRESSURE TO THE EAST OF THE SOUTHERN GREAT BASIN AND MOHAVE DESERT WILL CONTINUE TO KEEP MOIST AND UNSTABLE CONDITIONS ACROSS THE REGION. THIS WILL RESULT IN SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE AREA INTO THE END OF THE WEEK. && .UPDATE...OUTFLOW BOUNDARY FROM EARLIER SEVERE THUNDERSTORMS NEAR MESQUITE PUSHED SOUTH THROUGH LAS VEGAS VALLEY/LAKE MEAD EARLIER AND NOW CONTINUES TO PUSH SOUTH INTO SOUTHERN CLARK COUNTY. SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEEN DEVELOPING BEHIND THIS BOUNDARY AND AT THIS HOUR CONTINUE MOSTLY OVER SOUTHEAST LAS VEGAS VALLEY...LAKE MEAD NRA AND NORTHEAST CLARK COUNTY. STORMS NOT THAT STRONG BUT DEFINITELY CAPABLE OF PRODUCING A QUICK QUARTER INCH OF RAIN. STORMS WILL COME TO AN END AFTER MIDNIGHT. NEXT AREA OF CONCERN TONIGHT DEALS WITH MCS OVER SOUTH CENTRAL ARIZONA. OUTFLOW BOUNDARY/ASSOCIATED THUNDERSTORMS MOVING THROUGH PHOENIX METRO AREA PRESENTLY. SOUTHERN MOHAVE COUNTY DID NOT SEE ANY STORMS TODAY AND IS RIP TO GO. STORMS DRIFTING SOUTHWEST IN YAVAPAI COUNTY MAY MERGE WITH MCS AND MOVE INTO SOUTHERN MOHAVE COUNTY AFTER MIDNIGHT. IF STORMS DEVELOP HEAVY RAIN WILL BE A PROBLEM. FOR TOMORROW LOOKS LIKE MOISTURE WILL REMAIN EAST OF A LINE FROM TWENTYNINE PALM-LAS VEGAS-CALIENTE FOR ISOLATED/SCATTERED THUNDERSTORM COVERAGE. WEST DRY/STABLE. WILL ATTEMPT TO GET UPDATED ZONE OUR PRIOR TO 10 PM. && .PREV DISCUSSION...320 PM PDT TUE AUG 2 2005...UPPER TROUGH MOVING ACROSS THE PACNW HAS BROUGHT A MORE WESTERLY AND DRIER FLOW TO THE WESTERN PORTION OF THE CWA... HOWEVER LITTLE EFFECT ON THE EASTERN PORTION. CONVECTION HAS ONCE AGAIN FIRED OFF ACROSS MAINLY LINCOLN/CLARK/MOHAVE COUNTIES WITH LOCALIZED HEAVY RAIN AND SOME HAIL REPORTS. MAIN AREA OF CONCERN WILL CONTINUE TO BE THE ABOVE AREA FOR THE NEXT SEVERAL HOURS AS -2/-4 LI REMAIN OVER THE AREA THROUGH THE EVENING HOURS WITH CAPE VALUES PUSHING 1600 J/KG OR GREATER. BY WEDNESDAY UPPER TROUGH TO HAVE SHIFTED EAST WITH RIDGE BUILDING BACK OVER THE CWA BY 00Z THURSDAY AND THEN REMAINS OVER THE AREA INTO THURSDAY WITH THE CENTER OVER NV/UT BY 00Z FRI. ALTHOUGH DO NOT BELIEVE MUCH WESTWARD MOVEMENT OF MOISTURE WILL BE SEEN ON WEDNESDAY WITH MAIN AREA SIMILAR TO TODAY...BY THURSDAY...PATTERN SHOULD ALLOW MOISTURE TO PUSH FURTHER WEST AND WILL BROADEN THE AREAL COVERAGE OF THUNDERSTORMS FOR THURSDAY AFTERNOON. OVERALL HAVE KEPT POPS IN THE ISOLATED/SCATTERED CATEGORY...BUT MAY NEED TO BUMP MOUNTAIN POPS UP LATER. WITH THE AFTERNOON CONVECTION...DAYTIME HEATING TO BE LIMITED WITH MOST READINGS RUNNING NEAR TO SLIGHTLY BELOW NORMAL. .LONG TERM...LONG RANGE MODELS CONTINUE TO KEEP HIGH OVER THE DESERT SOUTHWEST THROUGH THE FIRST OF NEXT WEEK. MOISTURE SHOULD RETURN TO THE WESTERN PORTIONS OF THE AREA BY FRIDAY...AND WITH LIGHT FLOW ALOFT UNDER RIDGE TO KEEP MOISTURE WILL THEN REMAINING OVER THE CWA THROUGH THE LONG TERM. THUS MOISTURE/UNSTABLE AMS TO KEEP MAINLY DIURNAL THUNDERSTORM CYCLE GOING THROUGH THE PERIOD. TEMPS TO REMAIN NEAR TO SLIGHTLY BELOW NORMAL. && .AVIATION...TAF ADEQUATELY COVERS ALL EXPECTED WEATHER AT KLAS. THUNDERSTORMS IN THE SOUTHEAST LAS VEGAS VALLEY WILL DRIFT EAST AWAY FROM MCCARRAN AIRPORT BETWEEN 05Z-06Z. CONVECTION TO BE MAINLY OVER THE PEACH SPRING/MORMON MESA CORRIDORS TONIGHT. .VEF WATCHES/WARNINGS/ADVISORIES... .NV...NONE. .AZ...NONE. .CA...NONE. && JENSEN/PIERCE
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 1100 AM PDT TUE AUG 2 2005 AZZ001>003-036-CAZ026>029-NVZ014>022-031800- DEATH VALLEY NATIONAL PARK CA-ESMERALDA AND CENTRAL NYE COUNTY NV- LAKE HAVASU AND FORT MOHAVE AZ-LAKE MEAD NATIONAL RECREATION AREA AZ- LAKE MEAD NATIONAL RECREATION AREA NV-LAS VEGAS VALLEY NV- LINCOLN COUNTY NV-NORTHEAST CLARK COUNTY NV-NORTHWEST DESERTS AZ- NORTHWEST PLATEAU AZ- OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES CA- SAN BERNARDINO COUNTY DESERTS CA-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY CA-SHEEP RANGE NV- SOUTHERN CLARK COUNTY NV-SPRING MOUNTAINS-RED ROCK CANYON NV- WESTERN CLARK AND SOUTHERN NYE COUNTY NV- 1100 AM PDT TUE AUG 2 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA...SOUTHERN NEVADA AND NORTHWEST ARIZONA. .DAY ONE...TUESDAY. THE MONSOON PATTERN REMAINS IN PLACE TODAY. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING...MAINLY SOUTH AND EAST OF A LINE FROM CENTRAL SAN BERNARDINO COUNTY CALIFORNIA...TO INDIAN SPRINGS NEVADA...TO CALIENTE NEVADA. SOME OF THE STORMS WILL LIKELY PRODUCE HAIL...STRONG WINDS...AND LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE MONSOON PATTERN IS EXPECTED TO REMAIN IN PLACE THROUGH THE WEEKEND. SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON AND EVENING...WITH ISOLATED SEVERE WEATHER AND FLASH FLOODING POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. MORGAN
The Las Vegas radar (KESX), 68 km away, was scanning. The volume nearest the first event began at 10:36 UTC.
1 flash flood. Local standard time, as filed.
2.5 feet of water over roads. One driver rescued.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arizona in 2005Every state in 2005This day in weather historyWarnings in Arizona, August 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5464772.